# SDR DALA2020100503273

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 89,195 hours, 39,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUR EMERGENCY SEAT MOUNTED LIGHTS AT ROW 27-37 INOPERATIVE.  CORRECTIVE ACTION: REPLACED FUSE IN POWER SUPPLY M10568. SYSTEM OPERATION IS NORMAL.
